| Model Number |
ONYXNG25022UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a procedure one onyx frontier coronary drug-eluting stent dislodged during delivery to or at the lesion in the circumflex artery.The stent was not deployed.The stent was not able to be removed via a snare or other technique.As an intervention, the stent was crushed against the arterial wall.The device was inspected prior to use with no issues noted.Negative prep was not performed.The lesion being treated was pre-dilated.The device passed through a previously-deployed stent.There was no injury to the patient.The patient was discharged.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: it was reported that during a procedure one onyx frontier coronary drug-eluting stent dislodged during delivery to or at the lesion in the proximal left anterior descending artery(lad)/circumflex artery.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: the device passed through a previously deployed non-medtronic stent.There were no issues noted with the non-medtronic stent.Patient sex provided.Correction: annex b code.A2 patient age d.6a implanted date.The lesion being treated was in the circumflex artery not the proximal left anterior descending artery.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.